# SDR UALA2011072903913

- Difficulty date: July 29, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 34,179 hours, 14,022 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Condition: Kinked
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR UNSAFE MOMENTARY FLICKER ON TAXI IN.  SUSPECT WIRE SHORT BTWN LGCIU 1 PIN AA8D AND LIGHT BOARD 9LP AND FWC 1 OR FWC 2.  FOUND LANDING GEAR HARNESS KINKED AND DAMAGED APPROX 10 INCHES FROM PROX SENSOR 14GA.  OLD HARNESS UNSECURED, LAYING ON MLG FOR ROUTING INFO. REF MT32-026, IPC NOT EFFECTIVE FOR THIS AC. ENGINEERING INVOLVED. REPLACED M1 HARNESS AND PERFORMED TESTS. ALL TESTS PASS AND LANDING. GEAR LIGHTS ARE OPERATING NORMALLY.
